Join the 'Paresthesia' group to help and get support from people like you.
Related terms: Pins and Needles
We found 30 questions associated with the 'Paresthesia' topic.
Posted 4 May 2016 by • 5 answers
I suffer from extreme anxiety, it effects me physically. I'm not depressed I just feel like I'm... walking on pins and needles. I recently started taking 10mg of BuSpar along with 200 of Wellbutrin. My question is: How long will this take to work? I'm not allowed to take benzo's ...
Posted 28 May 2016 by • 1 answer
After taking the tablet for 9 days I stopped due to the side effects. Whilst taking the tablets I experienced many side effects such as shaking in my hands, I also had a burning sensation in my stomach, arms, legs and chest. However, after I stopped I experienced pins and needles on the left side ...
Posted 28 Jun 2018 by • 4 answers
I went to the PCP and I got a MRI and blood work and everything is fine. She told me I was anxious and sent me on my way, and gave me Zoloft.. Which I dont want to take. Im not sure what kind of doctor to see, but the pins and needles feeling is all over even in my scalp and i have numb hands and ...
Posted 19 Sep 2015 by • 3 answers
I have been suffering with many of an on symptoms, weakness in my legs, burning and pins and needles in legs and hands and face. Eye pain and blurred vision in right eye. Nyastagmus involuntary movements of my eyes. Daily headaches, incontinence, fatigue, also sometimes when I bend my head forward ...
Posted 4 Jan 2017 by • 1 answer
I actually started lorazepam to help with a relapse of a toxic fish poisoning called ciguatera which causes itching and pins and needles. I've had ciguatera for 8 years-it affects nerve endings-thus the lorazepam. When I tried to taper myself, I experienced itching, pins and needles, plus some ...
Posted 27 Sep 2015 by • 2 answers
I started taking amlodipine last August (2014) and have recently been diagnosed with peripheral neuropathy. About 2 months after starting this I had pins and needles in my leg and feet, this continued, and also numbness after more months. I never considered it could be a side effect, but after all ...
Posted 28 Jan 2017 by • 2 answers
I've been noticing along with the other typical side effects like pins and needles, bad taste, no appetite that are normal with this med, and also subside for me for the most part after a few weeks, I also get really bad headaches. Which is ironic being that this is why I am taking it in the ...
Posted 17 Sep 2014 by • 2 answers
I have taken 20mg of amitriptyline for 4 years. I reduced to 10mg due to severe anxiety and pins and needles in face. I still have the same symptoms, could I have developed an intolerance to the drug. I also feel really dizzy all the time and extremely depressed. Can anyone help please.
Posted 28 Jan 2018 by • 1 answer
Also I get throat irritation sometimes. Other odd symptoms over the years.hardly ever sneeze anymore. If I do its dyfunctional.and involuntary snores while asleep premenstrally.I'd like to stop the med because of these side effects. I talked to my doc about one symptom. She just thinks its ...
Posted 14 Jun 2014 by • 1 answer
... which I've been off of for 5 weeks. The dr didn't know. Anyone else have these symptoms? Please reply as I really need help with this. Thank you so much
Posted 12 Oct 2015 by • 2 answers
Fatigue. Muscle weakness. Eye pain. Jaw pain. Hip pain. Pins and needles. Lack of concentration. Poor short term memory.
Posted 22 Dec 2015 by • 1 answer
I had that pins and needles sensation in my legs and feet. I also have a really bad sciatic condition. I was put on Glipizide-Metformin combo, Metformin by itself, Gabapentin and Oxyvcodone (Percocet) for my back pain. Started slowly gaining weight back being on these 4 drugs. I moved to another ...
Posted 22 Apr 2016 by • 1 answer
There's also a burning sensation on both sides of my stomach
Posted 2 Jun 2017 by • 1 answer
I am really worried, last summer I was getting a tight muscle pain in legs and arms from air conditioning and a fan, and occasionally I would get pins and needles I was freaking out that it was MS however I had no other symptoms... anyway a few weeks ago I had the fan on and they've seemed ...
Posted 7 Aug 2017 by • 1 answer
I have now been on Amiodarone for over 5 years, it has affected my eyes and I have pins and needles in my hands,so much so that I have had to have sleeping tablets